# SDR SWAA2022021458016

- Difficulty date: January 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 10 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER ; 2021-585082 / [01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101U102020; DUE DATE: 01-JUN-22.; [02] PERFORMED REPAIR ON INSPAR RIB LOC STAB STA 129.50 AND 10 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND SEE SIGNOFF BELOW; [03] CERTIFIED STEP 2 COMPLETE RII  IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4
